# SDR GQVA20140829002

- Difficulty date: August 29, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N615HR
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600405
- Aircraft time: 6,258 hours, 899 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

SLOWING BELOW 60 KTS, BRAKES RELEASED WITH NO CHANGE IN PEDAL PRESS.  RELEASED BRAKE PRESS & RE-APPLIED, ACFT BEGAN TO SLOW THEN BRAKES RELEASED AGAIN.  RE-APPLIED PRESS & BRAKES GRABBED ABRUPTLY.
